# SDR YENA2025051900506

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 69,323 hours, 24,734 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: RTA4B19322
- Condition: Failed
- Location: Wx Radar
- Part time: 15,085 hours, 5,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#722, PBI- BOS. (AIRCRAFT DIVERTED TO MCO) 'AFTER T/O NAV PRED W/S DET FAULT; REMOVED AND REPLACED WX RADAR TRANSCEIVER PER AMM 34-41-33. OPS CHECK GOOD.'
